# SDR CALA2025031702852

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR LOWER FWD ANGLE FITTING CORRODED.   ESFR COMPLETE R & R CORNER FITTING AT L2 PAX DOOR LWR FWD IAW A320 SRM 51 -42-11 + SRM 51-72-11
